Advertisements

- 1. The average of first ten prime numbers:

A.5.6

B.11.2

C.12.9

D.6.3

Answer & Explanation

Answer: Option C

Explanation:**The first ten prime numbers is 2, 3, 5, 7, 11, 13, 17, 19, 23, 29**

Average = 129/10 = 12.9

Average = 129/10 = 12.9

View Answer

- 2. 2 cow’s and 8 goats are brought for Rs.1400. If the average price of a goat be Rs.60. What is the average price of a cow.

A.Rs. 480

B. Rs.960

C.Rs.980

D.Rs. 460

Answer & Explanation

Answer: Option D

Explanation:**Average price of a goat = Rs.60**

total price of 8 goats = 8*60 = Rs.480

But total price of 2 cows and 8 goats = Rs. 1400

Total price of 2 cows is = 1400 - 480

= 980

Average price of a cow = 980/2

= Rs. 460

total price of 8 goats = 8*60 = Rs.480

But total price of 2 cows and 8 goats = Rs. 1400

Total price of 2 cows is = 1400 - 480

= 980

Average price of a cow = 980/2

= Rs. 460

View Answer

- 3. The average age of three persons is 52 years. Their ages are in the proportion of 1:5:7. What is the age in years of the oldest one among them.

A.9 years

B.12 years

C.60 years

D.84 years

Answer & Explanation

Answer: Option D

Explanation:**Let the age of three persons be x, 5x, 7x**

= 13x/3 = 52

x= 12 years

= 13x/3 = 52

x= 12 years

View Answer

- 4. Priya covers journey from kavali to nellore by car at average speed of 70 Km/hr. She returns back by scooty with an average speed of 40 Km/hr. Find her average speed during the whole journey?

A.50 Km/hr

B.50.90 Km/hr

C.50.95 Km/hr

D.52 Km/hr

Answer & Explanation

Answer: Option B

Explanation:**Average speed = 2 xy/x+y**

= 2*70*40/110

= 50.90 Km/hr

= 2*70*40/110

= 50.90 Km/hr

View Answer

- 5. Seven years ago the average age of a family of 2 members was 25 years. A child has been born. due to Which the average age of the family is 23 years today. What is the present age of the child?

A.7 years

B.5 years

C.3 years

D.8 years

Answer & Explanation

Answer: Option B

Explanation:**Average of the family of two numbers**

7 years ago = 25

= (25+ 7) * 2 = 64 years

Average age of the family of three members at present = 23 years

= 23 * 3 = 69 YEARS

Age of child = 69 - 64 = 5 years

7 years ago = 25

= (25+ 7) * 2 = 64 years

Average age of the family of three members at present = 23 years

= 23 * 3 = 69 YEARS

Age of child = 69 - 64 = 5 years

View Answer

**To whom this Averages Questions and Answers section is beneficial?**

Students can learn and improve on their skillset for using Verbal Ability effectively and can also prepare for competitive examinations like...

- All I.B.P.S and Public Sector Bank Competitive Exam
- Common Aptitude Test (CAT) Exams
- UPSC Paper-II or CSAT Exams
- SSC Competitive Exams
- Defence Competitive Exams
- L.I.C / G.I.C AO and Clerk Competitive Exams
- Railway Competitive Exam
- University Grants Commission (UGC)
- Career Aptitude Test (IT Companies) and etc.